Length-dependent stability and strand length limits in antiparallel beta-sheet secondary structure

TitleLength-dependent stability and strand length limits in antiparallel beta-sheet secondary structure
Publication TypeJournal Article
Year of Publication2001
AuthorsStanger, HE, Syud, FA, Espinosa, JF, Giriatt, I, Muir, T, Gellman, SH
JournalProceedings of the National Academy of Sciences of the United States of America
Volume98
Pagination12015-12020
Date PublishedOct
Type of ArticleArticle
ISBN Number0027-8424
Accession NumberISI:000171558900036
Original PublicationPMCID: 59824